MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted physio-control to report that their device was unable to deliver a shock during a patient event.The customer advised that the device was able to charge for defibrillation but not deliver a shock.The customer also stated the device was giving a connect electrodes message.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.This issue is patient related; however there was no adverse patient outcome reported.
 
Additional Manufacturer Narrative
The customer received a replacement device.Physio-control evaluated the customer's device and was unable to duplicate the reported issue.Physio downloaded the electronic records from the device and verified the reported issue.Physio observed that the a charge was removed and "connect electrodes" message appeared while cpr was being administered.The device was scrapped.The cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11761710
Report Number0003015876-2021-00974
Device Sequence Number3724659
Product Code MKJ
UDI-Device Identifier00883873813799
UDI-Public00883873813799
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1